Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 33, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 5, 2014, 8:34 PM MDT for El Paso County, Colorado. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2014, 8:34 PM MDT (02:34 UTC)
- Expired
- Jun 5, 2014, 9:15 PM MDT
- In force
- 41 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 64 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 8:35 PM MDT | HAIL 1 | 5 N Calhan, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 2:43 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.6 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 480 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1728 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
903
WUUS55 KPUB 060234
SVRPUB
COC041-060315-
/O.NEW.KPUB.SV.W.0033.140606T0234Z-140606T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
834 PM MDT THU JUN 5 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 915 PM MDT
* AT 834 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RAMAH...OR
31 MILES WEST OF LIMON...MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
RAMAH AROUND 845 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3896 10405 3901 10433 3913 10432 3913 10405
TIME...MOT...LOC 0234Z 275DEG 21KT 3909 10423
HAIL...1.00IN
WIND...60MPH
$$
MOORE2 follow-up statements
627
WWUS55 KPUB 060251
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
851 PM MDT THU JUN 5 2014
COC041-060315-
/O.CON.KPUB.SV.W.0033.000000T0000Z-140606T0315Z/
EL PASO CO-
851 PM MDT THU JUN 5 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
AT 851 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SIMLA...OR 25
MILES SOUTHWEST OF LIMON...MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN EL PASO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3896 10405 3901 10433 3913 10432 3913 10405
TIME...MOT...LOC 0251Z 275DEG 21KT 3908 10410
HAIL...1.00IN
WIND...60MPH
$$
MOORE588
WWUS55 KPUB 060312 RRA
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
912 PM MDT THU JUN 5 2014
COC041-060322-
/O.EXP.KPUB.SV.W.0033.000000T0000Z-140606T0315Z/
EL PASO CO-
912 PM MDT THU JUN 5 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EL PASO COUNTY
WILL EXPIRE AT 915 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
THURSDAY AFTERNOON FOR SOUTHEAST COLORADO.
LAT...LON 3896 10405 3901 10433 3913 10432 3913 10405
TIME...MOT...LOC 0310Z 275DEG 21KT 3908 10410
$$
MOOREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:28 PM MDT, 5 hours 6 minutes earlier.
Area forecast discussion, Jun 5, 3:28 PM MDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 328 PM MDT THU JUN 5 2014 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 328 PM MDT THU JUN 5 2014 ...SEVERE WEATHER EPISODE EXPECTED LATE THIS AFTERNOON AND EVENING ACROSS PORTIONS OF THE SOUTHEAST PLAINS TODAY AND AGAIN ON FRIDAY... EMBEDDED DISTURBANCE IN WESTERLY FLOW ALOFT WILL CONTINUE TO MOVE ACROSS THE AREA THIS AFTERNOON. SFC WINDS ACROSS THE PLAINS REMAIN OUT OF THE EAST WITH SFC DEW POINTS GENERALLY IN THE UPPER 30S AND 40S ALONG THE I-25 CORRIDOR TO 50S FARTHER EAST. SPC MESO ANALYSIS SHOWING MIXED LAYER CAPES OF AROUND 500 TO 2000 J/KG ACROSS THE SOUTHEAST PLAINS...WITH HIGHER VALUES EAST OF THE I-25 COUNTIES. THUNDERSTORMS ARE STARTING TO FIRE ACROSS THE MOUNTAINS LATE THIS AFTERNOON...AND AS THEY MOVE EASTWARD INTO MORE FAVORABLE INSTABILITY...THEY ARE EXPECTED TO INTENSIFY AND BECOME SEVERE. LARGE HAIL UP TO 2 INCHES IN DIAMETER...AND WIND GUSTS OVER 60 MPH WILL BE THE PRIMARY THREATS. LCLS SEEM A LITTLE HIGH...BUT AS EVENING APPROACHES ENHANCED EASTERLY LOW LEVEL WINDS MAY BE SUFFICIENT FOR AN ISOLATED TORNADO...PARTICULARLY ACROSS THE PLAINS TO THE EAST OF LA JUNTA. SPC SSEO SHOWS SOME ENHANCED UPDRAFT HELICITIES WITH THUNDERSTORMS ACROSS THESE AREAS LATER THIS EVENING. AREAS OF GREATEST RISK FOR THUNDERSTORMS EARLY ON BASED ON LATEST SHORT RANGE HIGH RES MODELS WILL BE THE TWO DIVIDES (PALMER AND RATON). THEN RAP13...NAM12...AND GFS SUGGEST AN MCS WILL FORM ACROSS THE SOUTHEAST PLAINS OVERNIGHT...AND SEEM TO BE TRENDING DEVELOPMENT TOWARDS THE SOUTHEAST CORNER OF THE STATE AFTER 06Z JUST NORTH OF THE FRONT. HAVE KEPT SOME SCT POPS OUT THAT WAY OVERNIGHT. EASTERLY UPSLOPE FLOW COMBINED WITH ANY WESTWARD PROPAGATING OUTFLOW FROM THE MCS WILL HELP REINFORCE HIGHER DEW POINTS BACK WESTWARD INTO THE SOUTHEAST MOUNTAINS. THIS WILL SET THE STAGE FOR ANOTHER ROUND OF SEVERE WEATHER FOR FRIDAY. WEAK EMBEDDED DISTURBANCE BACK ACROSS CA WILL BE PROPAGATING THROUGH WESTERLY FLOW ALOFT FOR FRIDAY AND THIS IN COMBINATION WITH AFTERNOON HEATING SHOULD TRIGGER ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS. WITH DEEP LAYER SHEARS RUNNING AROUND 40-50 KTS...ROTATING SUPERCELLS WILL ONCE AGAIN BE LIKELY. CAPE VALUES SHOULD ALSO BE A BIT HIGHER...PROBABLY AROUND 1000-2500 J/KG ACROSS ALL OF THE SOUTHEAST PLAINS...THUS EXPECT THE SOUTHEAST MOUNTAINS AND I-25 CORRIDOR TO BE MORE ACTIVE AS WELL. THIS RAISES CONCERNS FOR FLASH FLOODING ON THE BURN SCARS OF THE SOUTHEAST MOUNTAINS TOMORROW AFTERNOON. STORM MOTIONS SHOULD BE PRETTY QUICK MOVING...BUT INTENSE RAINFALL RATES MAY STILL CAUSE QUICK RUNOFF PROBLEMS. LATER SHIFTS MAY NEED TO CONSIDER A FLASH FLOOD WATCH FOR THE WALDO AND BLACK FOREST BURN SCARS...BUT WILL WAIT FOR DETAILS TO GET RESOLVED BETTER IN HIGH RES MODELS IN THE 00Z AND 06Z RUNS. THE SOUTHWEST AND CENTRAL MOUNTAINS WILL REMAIN DRIER AND LESS ACTIVE AS MOST OF THE MOISTURE REMAINS PINNED UP ACROSS THE SOUTHEAST MOUNTAINS AND PLAINS. NAM DOES HINT AT SOME MARGINAL INCREASE IN MOISTURE ACROSS THE UPPER ARKANSAS RIVER VALLEY...AND PORTIONS OF THE LA GARITAS AND SAN LUIS VALLEY AS WELL. BUT THESE THUNDERSTORMS WILL BE MORE HIGH BASED AND MORE ISOLATED IN NATURE. GUSTY WINDS UP TO 40 MPH AND LIGHTNING WILL BE THE PRIMARY STORM THREATS. -KT .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 328 PM MDT THU JUN 5 2014 ...COOL AND UNSETTLED PATTERN TO CONTINUE THROUGH THE WEEKEND... FRIDAY NIGHT THROUGH SUNDAY NIGHT...SOME SUBTLE DIFFERENCES IN NAM AND GLOBAL MODELS...THOUGH ALL MODELS KEEPS A COOL AND UNSETTLED WEATHER PATTERN ACROSS THE AREA THROUGH THE WEEKEND. LATEST GFS AND ECMWF KEEP MODERATE WESTERLY FLOW ALOFT WITH EMBEDDED SHORT WAVES TRANSLATING ACROSS THE AREA FRIDAY NIGHT THROUGH SATURDAY NIGHT. FLOW BECOMES MORE NORTHWEST SUNDAY AND SUNDAY NIGHT AS BROAD TROUGH MOVES ACROSS THE NORTHERN ROCKIES AND HIGH PLAINS WITH UPPER RIDGING BUILDING ACROSS THE WEST COAST AND INTO THE GREAT BASIN. LATEST NAM A TAD DRIER FOR FRIDAY NIGHT...AND HAVE STAYED CLOSER TO GLOBAL MODELS WHICH INDICATE AN MCS TRANSLATING ACROSS THE FAR SE PLAINS FRIDAY NIGHT WITH CONVECTIVE OUTFLOWS PUSHING RICH LOW LEVEL MOISTURE BACK ACROSS THE EASTERN MTS. STRATUS ACROSS THE EASTERN PLAINS GIVES WAY TO PARTIAL CLEARING THROUGH THE LATE MORNING AND EARLY AFTERNOON. STORMS TO DEVELOP ACROSS THE HIGHER TERRAIN THROUGH THE LATE AFTERNOON AND SPREAD ACROSS THE MORE MOIST AND UNSTABLE ENVIRONMENT ACROSS THE EASTERN PLAINS THROUGH THE EVENING AND OVERNIGHT HOURS. A SIMILAR PATTERN IS EXPECTED FOR SATURDAY NIGHT THROUGH SUNDAY NIGHT. MODELS CONTINUE TO INDICATE AMPLE LOW LEVEL MOISTURE IN PLACE WITH CAPES ACROSS EASTERN COLORADO BETWEEN 1000-2000 J/KG THROUGH THE PERIOD...THOUGH DO INDICATE A SLIGHT DECREASE IN SHEAR ACROSS THE AREA SATURDAY WITH SHEARS INCREASING TO 40-50KTS ACROSS THE AREA AGAIN ON SUNDAY. AT ANY RATE...SHOULD STILL BE ENOUGH SHEAR AND INSTABILITY FOR AFTERNOON AND EVENING SEVERE WEATHER...WITH LARGE HAIL AND STRONG WINDS BEING THE MAIN THREATS. ABUNDANT MOISTURE WILL ALSO SUPPORT LOCALLY HEAVY RAINFALL AND THE POTENTIAL FOR FLASH FLOODING ON EASTERN COLORADO BURN SCARS. FURTHER WEST...LATEST NAM TRIES TO MOISTEN UP THE ATMOSPHERE ACROSS WESTERN COLORADO THROUGH THE PERIOD AND IS INDICATING MUCH MORE QPF ACROSS THE SOUTHWEST AND CENTRAL MTS THAN GFS AND ECMWF...AND HAVE GONE WITH THE DRIER SOLUTIONS AT THIS TIME. MONDAY-THURSDAY...A DRIER AND WARMER PATTERN LOOKS TO BE IN THE OFFING WITH UPPER LEVEL RIDGING BUILDING INTO THE STATE MONDAY AND THEN FLATTENS ACROSS THE AREA TUESDAY AND WEDNESDAY WITH MORE ENERGY MOVING ACROSS THE NORTHERN TIER OF STATES. STILL LOOKS TO BE ENOUGH MOISTURE FOR ISOLATED MORE HIGHER BASED AFTERNOON SHOWERS AND THUNDERSTORMS MAINLY OVER AND NEAR THE HIGHER TERRAIN THROUGH PERIOD. COULD SEE A DRYLINE DEVELOPING ACROSS THE FAR SE PLAINS ON THURSDAY WITH INCREASING SOUTHWEST FLOW ALOFT AHEAD OF A STRONGER SYSTEM DIGGING INTO THE GREAT BASIN. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 328 PM MDT THU JUN 5 2014 SCATTERED THUNDERSTORMS WILL PUSH OFF THE MOUNTAINS AND MAY AFFECT THE KCOS AND KPUB TAF SITES. WILL MAINTAIN A TEMPO -TSRA FOR KCOS WHERE LIKELIHOOD IS GREATEST THAT TERMINAL MAY BE IMPACTED. KPUB WILL REMAIN IN A VCTS FOR NOW. GUSTY WINDS AND HAIL TO NEAR 1 INCH IN DIAMETER WILL BE POSSIBLE SHOULD THESE AREAS BE IMPACTED BY A THUNDERSTORM THROUGH THIS EVENING. IFR TO MVFR STRATUS WILL DEVELOP AND SPREAD WESTWARD INTO THE TERMINALS OVERNIGHT. THESE CIGS WILL BREAK BY 16Z-17Z AND THE SOUTHEAST PLAINS WILL SEE ANOTHER ROUND OF SCATTERED THUNDERSTORMS FRIDAY AFTERNOON. THESE MAY BE MORE LIKELY TO AFFECT BOTH KCOS AND KPUB TERMINALS THROUGH FRIDAY EVENING WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. KALS WILL REMAIN VFR WITH SOME BREEZY SOUTHERLY WINDS 15- 25 KTS THROUGH THE AFTERNOON. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KT LONG TERM...MW AVIATION...KT
Hazardous weather outlook, Jun 5, 7:39 PM MDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 739 PM MDT THU JUN 5 2014 COZ058>089-093>099-070145- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 739 PM MDT THU JUN 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS ARE ANTICIPATED OVER EASTERN SECTIONS THIS EVENING WITH LARGE HAIL UP TO 2 INCHES IN DIAMETER AND DAMAGING WIND GUSTS OVER 60 MPH WILL BE POSSIBLE WITH THESE STORMS. THUNDERSTORMS ARE PROJECTED TO DEVELOP INTO A MESOSCALE CONVECTIVE SYSTEM BY LATER THIS EVENING AND THEN MOVE ACROSS THE EASTERN PLAINS INTO WESTERN KANSAS. DAMAGING WINDS AND LARGE HAIL WILL CONTINUE TO BE THE PRIMARY METEOROLOGICAL THREATS. IN ADDITION...AN ISOLATED TORNADO WILL BE POSSIBLE TONIGHT. EXPECT THUNDERSTORM ACTIVITY TO EXIT EASTERN COLORADO INTO WESTERN KANSAS AROUND MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG TO SEVERE STORMS WILL BE LIKELY ACROSS THE I-25 CORRIDOR AND SOUTHEAST PLAINS DURING THE AFTERNOON AND EVENING FRIDAY... SATURDAY...AND SUNDAY. AT THIS TIME...THE MOST ACTIVE DAY APPEARS TO BE FRIDAY. THE MAIN RISKS WILL BE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL...ALTHOUGH A TORNADO OR TWO CANNOT BE RULED OUT WHEN SUPERCELL STORMS DEVELOP. FLASH FLOODING WILL ALSO BE A CONCERN...ESPECIALLY ACROSS URBAN AREAS AND IN AND AROUND RECENT BURN SCARS...SUCH AS WALDO CANYON...BLACK FOREST...ROYAL GORGE...AND EAST PEAK. PLEASE PAY CLOSE ATTENTION TO THE LATEST FORECASTS AND DEVELOPING WEATHER CONDITIONS EACH DAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY ACROSS THE EASTERN PLAINS TONIGHT.
In the hours before
Local storm report, Jun 5, 7:48 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
748 PM MDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM HAIL 10 SE HASWELL 38.35N 103.03W
06/05/2014 E1.00 INCH KIOWA CO PUBLIC
&&Local storm report, Jun 5, 8:11 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
811 PM MDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM HAIL 10 NW HASTY 38.21N 103.09W
06/05/2014 M1.75 INCH BENT CO STORM CHASER
&&
PPLocal storm report, Jun 5, 8:17 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
817 PM MDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM HAIL 3 NE PETERSON AFB 38.86N 104.67W
06/05/2014 M0.75 INCH EL PASO CO TRAINED SPOTTER
&&
PPLocal storm report, Jun 5, 8:26 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
826 PM MDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TORNADO 1 W HASTY 38.11N 102.98W
06/05/2014 BENT CO LAW ENFORCEMENT
&&Local storm report, Jun 5, 8:27 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
827 PM MDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM HAIL 5 N CALHAN 39.11N 104.30W
06/05/2014 M0.75 INCH EL PASO CO TRAINED SPOTTER
&&
PPLocal storm report, Jun 5, 8:28 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
828 PM MDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM HAIL 1 N HASTY 38.12N 102.96W
06/05/2014 M2.75 INCH BENT CO LAW ENFORCEMENT
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:13 PM MDT | Special Weather Statement | PUB | Las Animas | 32 min |
| Jun 5, 6:18 PM MDT | Special Weather Statement | PUB | Elbert | 27 min |
| Jun 5, 6:24 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 51 min |
| Jun 5, 6:32 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 32 min |
| Jun 5, 6:56 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 49 min |
| Jun 5, 7:25 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jun 5, 7:36 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 39 min |
| Jun 5, 7:45 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jun 5, 8:04 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 56 min |
| Jun 5, 8:11 PM MDT | Tornado Warning | PUB | Bent, Prowers | 34 min |
| Jun 5, 8:24 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 51 min |
| Jun 5, 8:32 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 43 min |
| Jun 5, 8:42 PM MDT | Tornado Warning | PUB | Bent, Prowers | 33 min |
| Jun 5, 9:12 PM MDT | Special Weather Statement | PUB | Bent | 33 min |
| Jun 5, 9:20 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jun 5, 9:22 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Jun 5, 9:37 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Jun 5, 10:00 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jun 5, 10:04 PM MDT | Special Weather Statement | PUB | Crowley | 26 min |
| Jun 5, 10:24 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 51 min |
| Jun 5, 11:11 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 38 min |
| Jun 6, 12:13 AM MDT | Special Weather Statement | PUB | Prowers | 92 min |
| Jun 6, 2:30 AM MDT | Special Weather Statement | PUB | Elbert | 30 min |
| Jun 6, 12:45 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 45 min |
| Jun 6, 1:23 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 52 min |
| Jun 6, 1:32 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 43 min |
| Jun 6, 1:40 PM MDT | Special Weather Statement | PUB | Teller | 50 min |
| Jun 6, 1:55 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jun 6, 1:56 PM MDT | Tornado Warning | PUB | Las Animas | 34 min |
| Jun 6, 2:22 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Jun 6, 2:23 PM MDT | Tornado Warning | PUB | Las Animas | 37 min |
| Jun 6, 2:28 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Jun 6, 2:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 51 min |
| Jun 6, 2:41 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 49 min |
| Jun 6, 2:44 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jun 6, 2:52 PM MDT | Tornado Warning | PUB | Las Animas | 23 min |
| Jun 6, 2:54 PM MDT | Special Weather Statement | PUB | Teller | 36 min |
| Jun 6, 3:05 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 40 min |
| Jun 6, 3:08 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 52 min |
| Jun 6, 3:10 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 50 min |
| Jun 6, 3:10 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 50 min |
| Jun 6, 3:14 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 23 min |
| Jun 6, 3:17 PM MDT | Tornado Warning | PUB | Baca, Bent, Las Animas | 28 min |
| Jun 6, 3:20 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 19 min |
| Jun 6, 3:44 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 23 min |
| Jun 6, 3:45 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 45 min |
| Jun 6, 3:51 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 39 min |
| Jun 6, 3:56 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jun 6, 4:10 PM MDT | Special Weather Statement | PUB | Baca | 35 min |
| Jun 6, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 46 min |
| Jun 6, 4:15 PM MDT | Tornado Warning | PUB | Kiowa, Prowers | 60 min |
| Jun 6, 4:17 PM MDT | Special Weather Statement | PUB | Las Animas | 28 min |
| Jun 6, 4:44 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 27 min |
| Jun 6, 4:51 PM MDT | Special Weather Statement | PUB | Las Animas | 24 min |
| Jun 6, 4:53 PM MDT | Special Weather Statement | PUB | Baca | 37 min |
| Jun 6, 5:30 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| Jun 6, 5:44 PM MDT | Special Weather Statement | PUB | Kiowa | 91 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.